Aa
A
A
Close
Avatar universal
Mixing Medication
My step-daughter is on Strattera, Intuniv, and Zoloft. I have heard many things and was wondering if it was normal for her to be on all three?
Cancel
2 Answers
Page 1 of 1
Avatar universal
I would take her to a pediatric psychologist for a second opinion. It sounds like she is being medicated for the side effects from the Strattera and she may be over stimulated.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
189897 tn?1441130118
  a pediatric psychiatrist would be a better choice for a second opinion given the meds involved.   She is definitely being treated for multiple disorders (perhaps anxiety)?  Hopefully the meds were added one at a time so the effects of each one could be seen.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
Eliminate This ONE Ingredient and W...
9 hrs ago by gymdandee
5944308 tn?1396482349
Blank
zerokewl123 Devestated...... Erskine fi... Comment
22 hrs ago
1236893 tn?1408490528
Blank
Contamination Of Oat-Based Cereals...
23 hrs ago by gymdandee
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA